# SDR SWAA061112

- Difficulty date: March 30, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 4,594 hours, 2,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND RH OVERWING EMERGENCY EXIT LIGHT INOP.  R&R BATTERY PACK PER MM.
